# SDR UALA2010041901292

- Difficulty date: April 18, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 35,709 hours, 9,257 cycles
- Engine: Pwa PW4056
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Condition: Binding
- Location: Aileron Rod End
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERONS BIND DURING FLIGHT CONTROL CHECK.  FOUND ROD END BEARINGS WORN ON CONTROL ROD BETWEEN THE RT LCCA TORQUE TUBE AND THE AILERON CONTROL OVERRIDE MECHANISM.  VERIFIED ROD ENDS REPLACED ON BENCH COMPARITOR.  ROD LENGTH AT ORIGINAL CONFIG. REPLACED ROD END BEARINGS ON CONTROL ROD BETWEEN AILERON OVERRIDE MECHANISM AND RT AILERON TORQUE TUBE. HAD SFOIQ VERIFY ORIGINAL CONTROL ROD CONFIGURATION.  REINSTALLED CONTROL ROD, ACP'D AILERON DIRECTIONAL OPS CHECK, OPS CHECK GOOD.
